# SDR HALA2019031300123

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 25 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: 29+9, 31+2, 31+5, 31+19, 32+14. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS:1. FR 29+9" IVA L=.50" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS 2. FR 31 +2" CENTRAL L=1.0" W=0.90" DEPTH=0.020", 3.FR 31= +5" SUPERIOR L=0.30" W=0.20" DEPTH=0.011", 4. FR 31+ 19" IVA L= 1.50" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS, 5. FR 32+14" IVA L=1.5" BOTH SIDE, CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA, UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS. GAUGE PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND DWG F53276421 ISSUE J. JOB COMPLETE.
